# SDR USAA2010110892539

- Difficulty date: November 4, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 31,195 hours, 11,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100055000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - C11 - EEL - EMERGENCY LIGHT ASSEMBLY ABOVE R-4 DOOR IS BAD.  REPLACED EMERGENCY LIGHT ASSEMBLY ABOVE R-4 DOOR IAW A321 AMM 33-51-11.
